Startseite UB

Semiclassical Theory of Chaotic Quantum Transport

Richter, Klaus and Sieber, Martin (2002) Semiclassical Theory of Chaotic Quantum Transport. Physical Review Letters 89 (20), 206801-1-206801-4.

Download (104kB) - Repository staff only

at arXiv

at publisher (via DOI)

Other URL:


We present a refined semiclassical approach to the Landauer conductance and Kubo conductivity of clean chaotic mesoscopic systems. We demonstrate for systems with uniformly hyperbolic dynamics that including off-diagonal contributions to double sums over classical paths gives a weak- localization correction in quantitative agreement with results from random matrix theory. We further ...


Export bibliographical data

Item Type:Article
Date:11 November 2002
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
cond-mat/0205158arXiv ID
Related URLs:
Subjects:500 Science > 530 Physics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Timo Hartmann
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:57
Item ID:1474
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759